MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO2; CAROTID SINUS LEAD

CVRX, INC. BAROSTIM NEO2; CAROTID SINUS LEAD
Model Number 1036
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Facial Paralysis (4585)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 with the ipg and csl placed on the right side of the patient's body.Since implant, the patient experienced left-sided facial drooping when smiling.As of on (b)(6) 2025, it was noted the drooping may have slightly improved.A follow-up was planned for on (b)(6) 2025; however, the appointment was cancelled.In the opinion of the physician, the symptoms could have been caused by the intubation and should resolve over 4-6 months.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event could have been intubation.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Cvrx id#: (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h11.Cvrx id# (b)(4).
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 with the ipg and csl placed on the right side of the patient's body.Since implant, the patient experienced left-sided facial drooping when smiling.As of (b)(6) 2025, it was noted the drooping may have slightly improved.A follow-up was planned for (b)(6) 2025; however, the appointment was cancelled.In the opinion of the physician, the symptoms could have been caused by the intubation and should resolve over 4-6 months.As of (b)(6) 2025, there had not been much change in the patient's status.A follow-up was planned for (b)(6) 2025.
 
Event or Problem Description
A barostim system was implanted on (b)(6) 2025 with the ipg and csl placed on the right side of the patient's body.Since implant, the patient experienced left-sided facial drooping when smiling.As of (b)(6) 2025, it was noted the drooping may have slightly improved.A follow-up was planned for (b)(6) 2025; however, the appointment was cancelled.In the opinion of the physician, the symptoms could have been caused by the intubation and should resolve over 4-6 months.As of (b)(6) 2025, there had not been much change in the patient's status.As of (b)(6) 2026, the mouth drooping had improved but was still present.The patient had been fully titrated, and there was no intervention planned.
 
Additional Manufacturer Narrative
Updated field: b4, b5, g3, g6, h2, h6, h11.Cvrx id# (b)(4).

Brand Name
BAROSTIM NEO2
Common Device Name
CAROTID SINUS LEAD
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key23638800
Report Number3007972010-2025-00117
Device Sequence Number9444614
Product Code DSR
UDI-Device Identifier00859144004463
UDI-Public(01)00859144004463(17)270108
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1036
Device Catalogue Number100063-212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/03/2025
02/06/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/23/2025
03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale